SYNTHES GMBH SAGITTAL SAW ATTACHMENT FOR PEN DRIVE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.039 |
| Medical Device Problem Codes |
Complete Loss of Power (4015); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the actual device was returned for evaluation.The device was evaluated.And it was determined, that the reported condition was not confirmed.Therefore, the assignable root cause was not determined.However, during evaluation, it was determined that the device had cosmetic damage, was worn.The etching was illegible and worn, made excessive noise and heated up.It was further determined, that the device failed pretests for general condition and markings.The assignable root cause was traced to component failure, due to normal wear.Udi#: (b)(4).
Event or Problem Description
It was reported from russia, that during service and evaluatio.It was determined, that the sagittal saw attachment device had cosmetic damage, was worn.The etching was illegible and worn, made excessive noise and heated up.It was further determined, that the device failed pretests for general condition and markings.It was noted in the service order, that the device did not work.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.